Advertisement

What are the side effects of Innohep?

Side effects of Innohep can occur. Discomfort at the injection site is common, and need only be reported to your doctor if it is severe or if it is accompanied by bleeding. More serious side effects are possible and you should contact your doctor right away if you experience them. These include symptoms of an allergic reaction to Innohep, including severe itching, a rash or hives, swelling of the face or mouth and trouble breathing. Other serious side effects include:

  • faintness
  • dizziness
  • lightheadedness
  • fever
  • headaches
  • constipation
  • nausea and vomiting
  • chest pain
  • urinary tract infection
  • unusually heavy menstrual flow

Since this drug can cause bleeding, be aware of side effects that would indicate bleeding problems, such as:

  • nosebleeds
  • bruising
  • bleeding gums
  • red skin spots
  • black stools
  • coughing blood
  • bloody urine
  • back and stomach pain

Continue Learning about Anticoagulant

Who should take an anticoagulant?
Donna Hill Howes, RNDonna Hill Howes, RN
Warfarin, an anticoagulant, is recommended for people with heart failure, history of a stroke or a T...
More Answers
What precautions should I follow when taking blood thinners?
Grant Cooper, MDGrant Cooper, MD
If you are taking warfarin (Coumadin), you already should be having a test regularly to make sure th...
More Answers
When should I call the doctor while on anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
Call the doctor if you notice these symptoms while taking anticoagulant injections:     • excessiv...
More Answers
How can anticoagulants affect oral surgery?
American Dental AssociationAmerican Dental Association
Reduced blood clotting is a side effect of aspirins and anticoagulants, such as heparin or warfa...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.